# SDR DALA2023031401858

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CRACK COUPLING LOC. BTW FR79 AND FR80 AT STR 26RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED COUPLING AND FASTENERS LOC. FR79 TO FR80 AT STGR 26RH AT AFT GALLEY AREA. RII INSPECTION COMPLETE. (2667752)
